ISSN 0253-2778

CN 34-1054/N

open
Open AccessOpen Access JUSTC

Atiyah classes of three-dimensional real Lie bialgebras

Cite this: JUSTC, 2019, 49(5): 382-389
https://doi.org/10.3969/j.issn.0253-2778.2019.05.005
More Information
  • Received Date: December 19, 2017
  • Revised Date: April 10, 2019
  • Published Date: May 30, 2019
  • Let (g,g*,γ) be a Lie bialgebra,where the map γ: g→gg is a 1-cocycle,that is, [γ]∈H(g,gg). First, the definition of Atiyah class of a Lie bialgebra based on the map γ was given. Combining the classification results of three-dimensional real Lie bialgebras, Atiyah classes of these Lie bialgebras were computed and analyzed.

Catalog

    {{if article.pdfAccess}}
    {{if article.articleBusiness.pdfLink && article.articleBusiness.pdfLink != ''}} {{else}} {{/if}}PDF
    {{/if}}
    XML

    Article Metrics

    Article views (178) PDF downloads (422)

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return